MathSciNet Relay Station
MathSciNet bibliographic data
MR1621765 (2000i:53014) 53A15 (53A40)
Kriele, Marcus; Vrancken, Luc Lorentzian affine hyperspheres with constant affine sectional curvature. Trans. Amer. Math. Soc. 352 (2000), no. 4, 1581–1599.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement